# SDR ASAA1149958

- Difficulty date: June 23, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER AT 25L FOUND CORRODED AT STA 747.  REMOVED AND REPLACED STRINGER CLIP IAW B737 400 SRM 51 40 02 STEP 4.
